# SDR AALA20110305TUL07

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 51,596 hours, 17,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN UPPER SKIN HAS COUNTER BORED HOLES IN INNER SKIN AND CORE 11 INCHES OUTBOARD FROM INBOARD END OF FLAP.  INSTALLED HOT BONDED DOUBLER REPAIR OVER COUNTER BORED HOLES PER SRM 51-70-10-2R2, ON INNER SKIN.
